# SDR 2010FA0000559

- Difficulty date: June 14, 2010
- Submitted: June 14, 2010
- Operation: General aviation
- Aircraft: N531JL
- Make and model: Airbus A320-232
- Aircraft serial: 1650
- Aircraft time: 28,343 hours, 11,225 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D534711240100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR PLATE BETWEEN FR69 AND FR70 RT SIDE CABIN FLOOR BELOW GALLEY. NO CORROSION REMOVAL LIMITS FOUND IN SRM.  R & R SHEAR PLATE IAW SRM 51-42-11.  SHEAR PLATE IS LISTED AS PRIMARY STRUCTURE BY THE MFG.
